# SDR QMLA2024062620072

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N145TJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9197
- Aircraft time: 4,748 hours, 21,715 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING MEDICAL CREW NOTICED OIL LEAKING FROM CEILING OF THE CREW COMPARTMENT. REMOVED THE CENTER OVERHEAD INTERIOR PANEL AND THEN THE MAIN TRANSMISSION DRIP PAN. THERE WAS SOME RESIDUAL OIL THAT DIDN’T SEEM TO MAKE IT DOWN THE DRAIN HOLES, BUT THE OIL PRESENCE WAS MINIMAL.  CLEANED ALL TRACES OF OIL AND VERIFIED OIL LEVELS IN THE ENGINES AND MAIN TRANSMISSION AND THEN REASSEMBLED EVERYTHING AND RETURNED THEM TO SERVICE.
